Full metadata record
DC FieldValueLanguage
dc.contributor.authorNguyen, Van Hung-
dc.contributor.authorPhan, Thanh Kieu-
dc.date.accessioned2017-08-10T03:45:17Z-
dc.date.available2017-08-10T03:45:17Z-
dc.date.issued2013-
dc.identifier.citationNguyen, V. H, Phan, T. K. (2013). Stability of the Solution Sets of Parametric Generalized Quasiequilibrium Problems. VNU Journal of Science, Mathematics- Physics, 29, 1, 44-52.-
dc.identifier.issn2588-1124-
dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/56252-
dc.description.abstractIn this paper we establish sufficient conditions for the solution mappings of parametric generalized vector quasiequilibrium problems to have the stability properties such as lower semicontinuity, upper semicontinuity, Hausdorff lower semicontinuity, continuity, Hausdorff continuity and closedness. The results presented in the paper improve and extend the main results of Kimura-Yao [J. Global Optim. 138, (2008) 429-- 443], Kimura-Yao [Taiwanese J. Math., 12, (2008) 649--669] and Anh-Khanh [J. Math. Anal. Appl., 294, (2004) 699--711]. Some examples are given to illustrate our results.en_US
dc.language.isoenen_US
dc.publisherH. : ĐHQGHNen_US
dc.relation.ispartofseriesJournal of Mathematics- Physics-
dc.subjectParametric generalized quasiequilibrium problemsen_US
dc.subjectlower semicontinuityen_US
dc.subjectHausdorff lower semicontinuityen_US
dc.subjectupper semicontinuityen_US
dc.subjectcontinuityen_US
dc.subjectHausdorff continuity closednessen_US
dc.titleStability of the Solution Sets of Parametric Generalized Quasiequilibrium Problemsen_US
dc.typeArticleen_US
Appears in Collections:Mathematics and Physics


  • 89.pdf
    • Size : 174 kB

    • Format : Adobe PDF

    • View : 
    • Download : 
  • Full metadata record
    DC FieldValueLanguage
    dc.contributor.authorNguyen, Van Hung-
    dc.contributor.authorPhan, Thanh Kieu-
    dc.date.accessioned2017-08-10T03:45:17Z-
    dc.date.available2017-08-10T03:45:17Z-
    dc.date.issued2013-
    dc.identifier.citationNguyen, V. H, Phan, T. K. (2013). Stability of the Solution Sets of Parametric Generalized Quasiequilibrium Problems. VNU Journal of Science, Mathematics- Physics, 29, 1, 44-52.-
    dc.identifier.issn2588-1124-
    dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/56252-
    dc.description.abstractIn this paper we establish sufficient conditions for the solution mappings of parametric generalized vector quasiequilibrium problems to have the stability properties such as lower semicontinuity, upper semicontinuity, Hausdorff lower semicontinuity, continuity, Hausdorff continuity and closedness. The results presented in the paper improve and extend the main results of Kimura-Yao [J. Global Optim. 138, (2008) 429-- 443], Kimura-Yao [Taiwanese J. Math., 12, (2008) 649--669] and Anh-Khanh [J. Math. Anal. Appl., 294, (2004) 699--711]. Some examples are given to illustrate our results.en_US
    dc.language.isoenen_US
    dc.publisherH. : ĐHQGHNen_US
    dc.relation.ispartofseriesJournal of Mathematics- Physics-
    dc.subjectParametric generalized quasiequilibrium problemsen_US
    dc.subjectlower semicontinuityen_US
    dc.subjectHausdorff lower semicontinuityen_US
    dc.subjectupper semicontinuityen_US
    dc.subjectcontinuityen_US
    dc.subjectHausdorff continuity closednessen_US
    dc.titleStability of the Solution Sets of Parametric Generalized Quasiequilibrium Problemsen_US
    dc.typeArticleen_US
    Appears in Collections:Mathematics and Physics


  • 89.pdf
    • Size : 174 kB

    • Format : Adobe PDF

    • View : 
    • Download :